Reaction to Buspar and Geodon restless taking subs

If there is an issue that you really need to discuss, that you feel needs URGENT attention regarding some type of medical/recovery problem, this is the place for it..

Reaction to Buspar and Geodon restless taking subs

Postby HewyBoi1738 » Sat Oct 08, 2016 12:38 pm

Hi I've been on soboxone 12 mg daily and a month or so ago I started taking geodon 20mg and busway 10mg 3* a day,
I've been going through hour spurts of hyper energetic to really restless my legs jerk and quiver I shake and it's the most uncomfortable feeling ever... when I don't take my subs I don't get like that for a few days until I start to detox. Can geodon or buspar push the bupenephrine out of my system? It sure feels like it and let me tell you it sucks...
I don't wanna stop taking my meds they help a lot with my overall mood and anxiety so anything will help on the note of a counter acting med that will cancel out negative side effects or if anyone is on geodon and buspar low mg either or I'd love to hear anything and we can trade off on details side effects etc. thank you
HewyBoi1738
 
Posts: 1
Joined: Sat Oct 08, 2016 12:31 pm

Re: Reaction to Buspar and Geodon restless taking subs

Postby Don_Pisto » Mon Oct 10, 2016 3:16 pm

HewyBoi1738 wrote:.... really restless my legs jerk and quiver I shake


Hello and welcome,
You better call your Dr who prescribed the Geodon asap

Here is something taken direct from the warnings and sides effects of Geodon:

"If you experience abnormal or uncontrollable facial or body movements, notify your doctor. These could be a sign of tardive dyskinesia (TD), a potentially permanent condition whose risk increases with the length of treatment, but which can also occur after brief periods at low doses."
Sub free since June 4, 2015
User avatar
Don_Pisto
 
Posts: 387
Joined: Tue Nov 18, 2014 5:54 pm

Re: Reaction to Buspar and Geodon restless taking subs

Postby Steph1850 » Thu Oct 13, 2016 10:02 am

Hey Hewy,

I don''t know about interactions with Buspar and Geodon, but when I was on high doses of sub and started taking Ativan, suddenly the sub doses seems to not last as long at all. I would feel w/d symptoms sooner.
************
Tapering since July 2015. Jumped on 9/21/16!
Steph1850
 
Posts: 338
Joined: Fri Sep 11, 2015 12:14 pm


Return to Crisis Forum

Who is online

Users browsing this forum: Bing [Bot] and 1 guest